# SDR SWAA074734

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 33,969 hours, 27,716 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 6545187
- Condition: Failed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, RIGHT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED ELEVATOR OUTPUT TORQUE TUBE PER MM.
